# SDR FDEA201905161087

- Difficulty date: May 16, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63094
- Aircraft time: 3,519 hours, 1,536 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: MS25237387AS15
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR LIGHT DID NOT ILLUMINATE GREEN NO OTHER INDICATIONS PRESENT TO INDICATE UNSAFE GEAR. RELAMPED LEFT GEAR INDICATOR IAW AMM  33-13-00-2. OPS CHECKED GOOD. A/C OK FOR FLIGHT.
